# SDR CALA2025073007092

- Difficulty date: July 27, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 84,895 hours, 16,197 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Tire
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT RUBBER SMELL AT TOUCHDOWN AT 1L AND 1R FROM FLT ATTENDANT. AREA AROUND DOORS 1L AND 1R INSPECTED, NO VISIBLE SIGNS OF DAMAGE, LEAKAGE OR OVEHEATING. WHEELS AND BRAKES INSPECTED WITH NO FAULTS FOUND, SMELL LIKELY DUE TO NORMAL TIRE/BRAKE HEATING ON LANDING. ALL SYSTEMS NORMAL.
